Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 16.08.2013
From: Siobhan Perner

Subject: Simponi

Hi Guys,

New to this forum, cut long story short I have had RA for the past 25 years, the last 8 have been a nightmare, been on all sorts of meds and currently on Simponi, my question is " What do people think of the Simponi" it works for a week with me then I am back to the same old pain etc....
reply | back to forum

Date: 16.08.2013
From: Colin W

Subject: Re: Simponi

hi Siobhan

there is a few of us here on Simponi , waiting for phone call from medco as I post , been on it since april this year & not getting much side effects , only thing its not working as well as I would have hope so they are going to put me on two injections a month which is why waiting for phone

how long you been on Simponi , you could ask that your consultant increase it to two injections , some are realy getting on with the drug , like you I have had RA a long time & got a lot of joint damage but dont think that is the reason
reply | back to forum

Date: 16.08.2013
From: Siobhan Perner

Subject: Re: Simponi

Hi Colin,

I have been on Simponi about a year and half, I have asked my rummy to increase the dose to every 2 weeks , but she said they couldn't. I am on a 50mg injection every month. I have a lot of damage also, 2 knees and a hip replaced. All other joints in my body are effected.....but still keeping going and keeping the chin up...
reply | back to forum

Date: 16.08.2013
From: Colin W

Subject: Re: Simponi

they will give you two injections to do on the same day as before so 100mg ( two 50mg pens ) but your consultant has to approve it

just phoned medco , got one pen still & they wont just send one pen , got to mess about with the hospital & havent sent me anything
reply | back to forum

Date: 16.08.2013
From: Siobhan Perner

Subject: Re: Simponi

Thanks Colin,

Have you any side effects from the Simponi
reply | back to forum

Date: 16.08.2013
From: Colin W

Subject: Re: Simponi

only side effects are a lot more mouth ulcers/sores & finding it tends to make me more depressed , know its one of the more common side effects , not much problems with injection site , had to come off enbrel because of that

still waited for them to deliver my injections for this month , should have done it today grrrrrrrrrrrrr
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board